# SDR SWIA2024053000012

- Difficulty date: May 12, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N280SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000745
- Aircraft time: 12,420 hours, 9,998 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SERVICE DOOR ENTRY LOWER BEAM UPPER SURFACE AT FLOOR FITTING CUTOUTS AS MARKED. (C-CHECK RO 6/1/2024)REMOVED AND REPLACED AFT SERVICE DOOR ENTRY LOWER BEAM. REF SRM 51-40-08. REPLACEMENT PART IS OEM ORIGINAL SPECIFICATION  THERE IS NO CHANGE IN AIRCRAFT WEIGHT AND BALANCE SEE CONTINUATION FOR WORK PERFORMED.
